Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Daniel80

Breathing And Talking Problems On/after Accutane?

Recommended Posts

I have a lot of problems wtih my breathing and talking. The symptoms have been treated like anxiety for the last 3-4 years, but that treatment has not helped at all. So again, like many other issues with my body, I suspect that accutane could have caused this.

Does anyone else here experience the same thing?

Share this post


Link to post
Share on other sites

I thought I responded to you yesterday! Can you explain more about trouble talking. Also, do you have palpitations? Sometimes Accutane can cause problems with you lungs/chest and throat. Have you seen a regular doctor and told them these anxiety meds they are giving you aren't doing anything. What else do you suffer from?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×